"We are all of us living in the gutter, but some of us are looking at the stars." ~Oscar Wilde
"Adventure is worthwhile in itself." ~Amelia Earhart

April 13, 2010

April 13, 2010

(It's a little whiny. Sorry. I'm on an accidental day 1 of Seroquel withdrawal.)


I think I'm cursed when it comes to the pharmacy. It seems like every third time I go to pick up my medications, some sort of problem occurs. Now, most of the time, it isn't their fault. Something's gone wrong on the insurance end. That was the case a few months back. I went in and discovered that they had changed my prescription drug plan and I didn't know what the number was for the new plan. Eventually, I found the card hiding under the pile of junk on my dresser and that solved the problem. It wouldn't be such a huge problem to go without it for a few days. But, Seroquel withdrawal is kinda evil. The first day isn't so bad. I get slightly tired and a little cranky. The second day, the nausea kicks in. By the third day, the nausea worsens, I feel slightly chilled, and my anxiety flies through the roof. (Though, granted, the anxiety could've been from thinking, 'What the hell is up with the insurance?!? And I ain't paying $325/month for this.') Luckily, I haven't had to go past day 3. But, I really feel for those who start on the drug and, for some reason, have their insurance canceled.


This afternoon, something apparently went wonky with the ordering system and my order (that I called in Saturday morning) somehow got cancelled. So, I had to wait around for an hour for the pharmacist to put together a new one. An hour isn't so bad but the clinic pharmacy I go to is set in the middle of a residential area and there's nothing to do around there. Plus, I called it in a little late and I was on day 1 of withdrawal. 


I honestly don't think a drugstore or a grocery store pharmacy would be any better, though. My father has had similar problems with Walgreen's (and not the insurance kind where it isn't their fault) and, if there's any profit to be made from my prescriptions, I'd much rather it go to the hospital than to Walgreen's.

4 comments:

FishHawk said...

I was also on Seroquel for a while, but it had absolutely no effect upon me whatsoever that I could tell. Of course, after hearing about how much you are suffering from withdrawal from it, I suppose it was a blessing that it had no effect upon me. I don't remember the dosage, nor if the doctor tried increasing it any. Anyway, I am sorry that you are feeling so bad, and I hope you get to feeling much better real soon.

Berryvox said...

FishHawk - Oh, I was only on day one. It's not so bad the first day but thanks. :)

I'm sure it affects different people differently. Some people, like you, don't feel a thing and others have stronger withdrawal symptoms than I do. Dosage and length of time you've been taking it probably have an effect too.

Ferd said...

:-(
Hope you are feeling better!

Berryvox said...

It's fine now. :D